Nagoya Mathematical Journal

On everywhere dense imbedding of free groups in Lie groups

Masatake Kuranishi

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 2 (1951), 63-71.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118764740

Mathematical Reviews number (MathSciNet)
MR0041145

Zentralblatt MATH identifier
0045.31003

Subjects
Primary: 20.0X

Citation

Kuranishi, Masatake. On everywhere dense imbedding of free groups in Lie groups. Nagoya Math. J. 2 (1951), 63--71. https://projecteuclid.org/euclid.nmj/1118764740.


Export citation

References

  • [1] Alexandrof and Hopf, Topologie, Springer, (1935),
  • [2] Hayashida, On faithful representations of free groups, Kdai Math. Sem. Rep. No.2, p.27, (1949).
  • [3] Kuranishi, Two elements generations on semi-simple Lie groups, Kdai Math. Sem. Rep. Nos. 5 and 6, pp. 9-10 (1949).
  • [4] Malcev, On a class of homogeneous space, Izvestiya Akad. Nauk SSR.Ser. Math.13 (1949) (in Russian).
  • [5] Matsushina, On the discrete subgroups and homogeneous spaces of nilpotent Lie groups (in this issue).
  • [6] Pontrjagin, Topological groups, Princeton, (1939).
  • [7] Tyama, On discrete subgroups of a Lie group. Kdai Math. Sem. Rep. No. 2, pp. 36-37, (1949). Mathematical Institute, NagoyaUniversity